# SDR USAA2009010790045

- Difficulty date: December 30, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6129498 - CORROSION ON FLOORBOARD PANEL NR 222FF, (R1 DOOR ENTRY).  REPLACED  FLOORBOARD PANEL NR 222FF, (R1 DOOR ENTRY).
